eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Seroquel xr cause Skin rash (Rashes)?

Summary: Skin rash is found among people who take Seroquel xr, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Klonopin, and have Depression.

We study 9,010 people who have side effects while taking Seroquel xr from FDA and social media. Among them, 78 have Skin rash. Find out below who they are, when they have Skin rash and more.

You are not alone: join a mobile support group for people who take Seroquel xr and have Skin rash >>>

 

 

 

 

Seroquel xr

Seroquel xr has active ingredients of quetiapine fumarate. It is often used in bipolar disorder. (latest outcomes from 9,521 Seroquel xr users)

Skin rash

Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 146,484 Skin rash patients)

On Feb, 1, 2015: 9,003 people reported to have side effects when taking Seroquel xr. Among them, 78 people (0.87%) have Skin Rash.

Trend of Skin rash in Seroquel xr reports

Time on Seroquel xr when people have Skin rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Skin rash60.78%31.37%1.96%3.92%0.00%1.96%0.00%

Gender of people who have Skin rash when taking Seroquel xr * :

FemaleMale
Skin rash78.12%21.88%

Age of people who have Skin rash when taking Seroquel xr * :

0-12-910-1920-2930-3940-4950-5960+
Skin rash0.00%1.02%1.02%12.18%16.24%10.15%18.27%41.12%

Severity of Skin rash when taking Seroquel xr ** :

leastmoderateseveremost severe
Skin rash0.00%75.00%25.00%0.00%

How people recovered from Skin rash ** :

while on the drugafter off the drugnot yet
Skin rash0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Depression (63 people, 80.77%)
  2. Anxiety (48 people, 61.54%)
  3. Bipolar disorder (46 people, 58.97%)
  4. Schizophrenia (43 people, 55.13%)
  5. Insomnia (31 people, 39.74%)

Top co-used drugs for these people * :

  1. Klonopin (38 people, 48.72%)
  2. Citalopram hydrobromide (38 people, 48.72%)
  3. Prilosec otc (38 people, 48.72%)
  4. Trazodone hydrochloride (36 people, 46.15%)
  5. Zoloft (35 people, 44.87%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of seroquel xr and skin rash on

Do you have Skin Rash while taking Seroquel Xr?

You are not alone! Join a mobile support group:
- support group for people who take Seroquel xr and have Skin Rash
- support group for people who take Seroquel xr
- support group for people who have Skin Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Seroquel xr, Skin rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Bipolar patient extremely violent on seraquel
    I have been diagnosed bipolar for over 10 years. 3 years ago I was taken off of topamax and my seraquel was upped to 300 mg from 100 because I was pregnant. I was very violent! Punching, breaking stuff, in jail, in the psych ward. Yes pregnancy and bipolar are not a perfect combination. I too thought it was the hormones. My husband and split several times over me punching him. We moved to a state cross country so there was no more family drama. Nothing worked! Over the last 3 years my life has been hell! I happen to run out of my seroquel (tg) it took 2 weeks to arrive. In that time my body went thru horrible withdrawals. I vowed I wouldn't take it any longer. I've been seraquel free for 2 months. I'm now on gabapentin and proud to say I have no anger issues! Not 1 punch has
    been thrown. I feel like a totally different person.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Seroquel and iron deficiency?
    I've been taking Seroquel for about four year, I have been having symptoms similar to hypothyroidism, and just found out I have an iron deficiency. The doctor said my platelets are smaller than average, and it is possible that my grandmother is anemic. But in trying to study Seroquel I kept finding things that made me wonder if Seroquel could be linked to iron deficiency.

More reviews for: Seroquel xr, Skin rash

Comments from related studies:

  • From this study (9 months ago):

  • I'm in the perimenopause stage of my life so a lot of body changes are happening making it difficult to pinpoint what the cause is. My bipolar meds were increased in Feb this year and the side effects started in May only.

    Reply

  • From this study (1 year ago):

  • Tired feeling, mood change, dizziness, increased appetite. Severe skin itching and irritation. Blister rash

    Reply

  • From this study (2 years ago):

  • pierre brunette on Sep, 3, 2012:

    my sun is 11 year old and he is taking stattera 10mg with APO propanolol 29 mg and he us out of control do not focus on anythings very louddoes not listen to any command or request. should i eliminate the propanolol and only give him the statera regards pierre

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.